# SDR USAA002042

- Difficulty date: November 29, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Component: Airframe, Boeing, 737201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LBL 15 LONGITUDINAL STIFFENER STA 726 WL 202.   CORRECTIVE ACTION: REPLACED ANGLE PER SRM 51-30-3
